# SDR AALA201708239023

- Difficulty date: August 22, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,756 hours, 4,650 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: FR1282
- Condition: Low Pressure
- Location: L3 Door
- Part time: 31,756 hours, 4,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CHECK DOOR PRESSURE ANNUNCIATOR ON CIDS PANEL FOR DOOR 3L. SERVICED DOOR 3L.
